MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 7 FR X 16 CM; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 7 FR X 16 CM; CATHETER PERCUTANEOUS
Model Number IPN918758
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that " on (b)(6) 2026, after insertion of the central venous line, we noticed that the dressing was very wet.(date of cvc insertion: (b)(6) 2026; date of cvc removal: (b)(6) 2026).When changing the dressing, we saw that the white line had a hole in it." the device was removed and replaced.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).The customer returned one 3-lumen cvc for analysis.Signs of use in the form of biological material were observed inside the proximal extension line near the juncture hub.Visual analysis revealed a linear slit-like cut on the proximal extension line near the juncture hub.Microscopic examination confirmed the damage , showing sharp edges with raised material deformation consistent with contact from a sharp metallic object (e.G., scalpel, needle bevel, or scissors).The proximal extension line outer diameter measured 2.19mm, which is within the specification limits of 2.13mm -2.21mm per proximal extension line extrusion product drawing.The proximal extension line inner diameter measured 1.4478mm, which is within the specification limits of 1.42mm - 1.50mm per proximal extension line extrusion product drawing.A lab inventory syringe filled with water was attached to each extension line.The distal and medial extension lines flushed as intended.Leaking was observed from a hole in the proximal extension line when it was flushed.The returned catheter was then tested per bs en iso 10555-1 section 4.7.1 (amrq-000071 rev15), which states that there shall be no liquid leakage in the form of one or more falling drops when pressurized to 300 kpa for 30 seconds.All three extension lines were individually connected to lab leak tester and pressurized to 300 kpa for 30 seconds.Leaking was observed from proximal extension line, remaining extension lines passed without leak.A manual tug test confirmed all lumens were secured to their respective hubs.A device history record review was performed, and no relevant findings were identified.The ifu provided with these kits warns the user, "do not secure, staple and/or suture directly to outside diameter of catheter body or extension lines to reduce risk of cutting or damaging the catheter or impeding catheter flow.Secure only at indicated stabilization locations." the customer report of an extension line leak was confirmed through investigation of the returned sample.Functional and visual inspection revealed a linear slit-like cut on the proximal extension line near the juncture hub.The cut on the proximal extension line 6mm from the juncture hub.The edges of the cut were smooth and appeared consistent with damage resulting from contact with a sharp instrument (i.E.Scalpel , scissors, etc.).The catheter met all relevant dimensional requirements.A device history record review was performed, and no relevant findings were identified.Based on these circumstances , unintentional use error (contact with sharps) likely caused or contributed to this event.Teleflex will continue to monitor and trend on reports of this nature.
 
Event or Problem Description

Brand Name
ARROW CVC SET: 3-LUMEN 7 FR X 16 CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24343847
Report Number3006425876-2026-00179
Device Sequence Number21291165
Product Code DQY
UDI-Device Identifier10801902183634
UDI-Public(01)10801902183634(11)250602(17)290930(10)71F25E1103(21)
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN918758
Device Catalogue NumberCV-12703
Device Lot Number71F25E1103
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Supplement Date Received by Manufacturer03/19/2026
Initial Report FDA Received Date02/16/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown